Due to an unusually high number of orders being received dispatch times may be longer than stated. Please allow up to 5 working days for dispatch.

Aspirin 300mg Tablets Pack of 32

Aspirin 300mg Tablets Pack of 32

£0.49

  • Aspirin products are limited to a total of 100 tablets per order.
  • This product is limited to 3 per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Aspar
Code: 1076249
Weight: 30g (includes packaging)

Description

Aspirin is used for the relief of mild to moderate pain including headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. It can also be used for the symptomatic relief of colds and flu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness.

Directions

Adults, the elderly and children over 16 years: 1 to 3 tablets to be swallowed with water every 4 hours, or as directed by your doctor. A lower dose is recommended for the elderly.

Do not take more than 4 doses in any 24 hours.

Do not give to children under 16 years of age unless your doctor tells you to.

Warnings

Keep out of the sight and reach of children.

Do not take more than 4 doses in any 24 hours.

Do not give to children under 16 years of age unless your doctor tells you to.

If symptoms persist for more than 3 days consult your doctor

Do not take if you are allergic to aspirin or any other anti-inflammatory pain killers or any of the other ingredients, if you have or ever had a stomach ulcer, or have or ever had gout or blood clotting disorders.

Consult your doctor before taking aspirin if you are pregnant or breastfeeding, you suffer from asthma or are taking other medication.

Ingredients

Active ingredient: Aspirin 300mg.

Also contains: Potato Starch, Lactose, Talc.

You may also like